Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1995, Number 6, Pages 38–45 (Mi vmumm2184)  

Selected Papers of the 1994 Chebyshev Readings

On supports of minimal invariant measures of Hamiltonian systems

S. V. Bolotin


Full text: PDF file (961 kB)

Bibliographic databases:
UDC: 531.01+517.9
Received: 16.01.1995

Citation: S. V. Bolotin, “On supports of minimal invariant measures of Hamiltonian systems”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1995, no. 6, 38–45

Citation in format AMSBIB
\Bibitem{Bol95}
\by S.~V.~Bolotin
\paper On supports of minimal invariant measures of Hamiltonian systems
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 1995
\issue 6
\pages 38--45
\mathnet{http://mi.mathnet.ru/vmumm2184}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1602305}
\zmath{https://zbmath.org/?q=an:0919.58025}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm2184
  • http://mi.mathnet.ru/eng/vmumm/y1995/i6/p38

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:11
    Full text:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021